# SDR AALA202012039019

- Difficulty date: November 27, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 20,527 hours, 5,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON LOWER SILL LOCATED ON FR 68 AT LEVEL STGR 23L AFT GALLEY AREA MEASURING L=0.900 INCH, W=0.700 INCH, D=0.060 INCH.  PERFORMED PERMANENT REPAIR ON LOWER SILL A321 SRM 53-41-14-300-001 PRINCIPLE 5 FIG 001 SHEET 3.  THIS REPAIR IS CATEGORY A.
